# SDR 01FDEA00045

- Difficulty date: January 25, 2001
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 28,484 hours, 6,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AJC737257
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N 76  LWR VERTICAL STABILIZER INTERNAL SUPPORT FRAME CRACKED AT RT END AS VIEW THRU ACCESS PNL 364FR BS 2069.  *S/D*  REMOVED AND REPLACED PER SRM 51-00-01.
